MathSciNet Relay Station
MathSciNet bibliographic data
MR1829233 (2002d:68089) 68R15 (05A99)
Justin, Jacques On a paper by M. Castelli, F. Mignosi, A. Restivo. Comment on: "Fine and Wilf's theorem for three periods and a generalization of Sturmian words'' [Theoret. Comput. Sci. 218 (1999), no. 1, 83–94; MR1687764 (2000c:68110)]. Theor. Inform. Appl. 34 (2000), no. 5, 373–377.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement